# SDR WVER2019051814

- Difficulty date: May 18, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 39,593 hours, 29,320 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN @ FS 977.00, STGR 27 IS CHAFED, FROM CONTACT WITH WING TO BODY FAIRING. THIS IS OVER A PREVIOUS REPAIR.
